# SDR QXEA2018052300189

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 17,663 hours, 18,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 BS 229.50 - 571.5 WAS CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS REMOVED AND REPLACED IAWSRM 51-42-05, 51-42-45, 51-42-60, AND 51-40-15.
